# SDR DXTA2011080104671

- Difficulty date: July 31, 2011
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 5,986 hours, 4,292 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670024031
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT SIDE BRAKES INOPERATIVE.  BRAKE PEDAL GOES TO THE FLOOR WITH LITTLE RESISTANCE AND ONLY 200 LBS OF PRESSURE.  WHEN THE BRAKE IS APPLIED INDEPENDENTLY, IT WILL NOT STOP ACFT.  LT SIDE BRAKES WORK NORMALLY.  TROUBLESHOT, FOUND FLEX HOSE LEAKING. REPLACED FLEX LINE TO MASTER CYLINDER.  FILLED RESERVIOR, BLED SYS, LEAK CHECKED AND SAFTIED ALL LINES AND CAPS. ALL IAW AMM 29-00-00. OPS CHECKED GOOD.
